# SDR AALA20070405

- Difficulty date: February 25, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 29G INOPERATIVE.  SECURED LOOSE CONNECTOR UNDER SEAT FOR EMERGENCY LINGT AT SEAT 29G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
